# SDR QXEA0200202

- Difficulty date: February 7, 2002
- Submitted: March 1, 2002
- Operation: Air carrier
- Aircraft: N480AU
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11229
- Aircraft time: 34,715 hours, 40,975 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Rudder
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX- THE TOP EDGE OF THE BOTTOM SKIN PANEL ON THE RUDDER COVE HAS A TEMPORARY REPAIR STRIP INSTALLED ON THE INTERIOR BY THE GUSTLOCK HOUSING.  THE STRUCTURE IS WORKING AND PRODUCING ALUMINUM OXIDE BUILDUP.  REPAIRED IAW FOKKER SRM 51-31-01.
